# SDR UALA2012052102852

- Difficulty date: May 17, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 55,878 hours, 20,945 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Faulted
- Location: Pack Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPPER ECAM DISPLAYING AIR PACK 1 REGULATOR FAULT PACK CONTROL TEMP INOPERATIVE.  REPLACED NR 1 A/C PACK TEMP CONTROLLER 7HH PER MM 21-61-34.  OPS CHECKED NORMAL.
